Sur les modules de covariants
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, pp. 1-21.
@article{ASENS_1993_4_26_1_1_0,
     author = {Brion, Michel},
     title = {Sur les modules de covariants},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--21},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 26},
     number = {1},
     year = {1993},
     doi = {10.24033/asens.1665},
     zbl = {0781.13002},
     mrnumber = {95c:14062},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1665/}
}
TY  - JOUR
AU  - Brion, Michel
TI  - Sur les modules de covariants
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1993
DA  - 1993///
SP  - 1
EP  - 21
VL  - 4e s{\'e}rie, 26
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1665/
UR  - https://zbmath.org/?q=an%3A0781.13002
UR  - https://www.ams.org/mathscinet-getitem?mr=95c:14062
UR  - https://doi.org/10.24033/asens.1665
DO  - 10.24033/asens.1665
LA  - fr
ID  - ASENS_1993_4_26_1_1_0
ER  - 
%0 Journal Article
%A Brion, Michel
%T Sur les modules de covariants
%J Annales scientifiques de l'École Normale Supérieure
%D 1993
%P 1-21
%V 4e s{\'e}rie, 26
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1665
%R 10.24033/asens.1665
%G fr
%F ASENS_1993_4_26_1_1_0
Brion, Michel. Sur les modules de covariants. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, pp. 1-21. doi : 10.24033/asens.1665. http://www.numdam.org/articles/10.24033/asens.1665/

[Ba-Ha] H. Bass et W. Haboush, Linearizing certain reductive group actions (Trans. A.M.S., vol. 292, n° 2, 1985, p. 463-482). | MR | Zbl

[Bo] N. Bourbaki, Algèbre commutative (Hermann, Paris, 1965).

[Br-Di] M. Brion et J. Dixmier, Comportement asymptotique des covariants (Bull. Soc. math. France, vol. 119, 1991, p. 217-230). | Numdam | MR | Zbl

[Br] B. Broer, On the generating function associated to a system of binary forms (Indag. Mathem., vol. 1, 1990, p. 15-25). | MR | Zbl

[Di] J. Dixmier, Quelques résultats et conjectures concernant les séries de Poincaré des invariants des formes binaires (dans : Séminaire d'algèbre, Lecture Notes in Math., vol. 1146, 1985, Springer-Verlag, Berlin/Heidelberg/New York). | MR | Zbl

[Ha] R. Hartshorne, Stable reflexive sheaves (Math. Ann., vol. 254, 1980, p. 121-176). | MR | Zbl

[He-Ku] J. Herzog et E. Kunz, Der kanonische Modul eines Cohen-Macaulay Rings (Lecture Notes in Math., vol. 238, 1971, Springer-Verlag, Berlin/Heidelberg/New York). | MR | Zbl

[Ho] R. Howe, Asymptotics of dimensions of invariants for finite groups (J. of Alg., vol. 122, 1989, p. 374-379). | MR | Zbl

[Kn1] F. Knop, Über die Glattheit von Quotientenabbildungen (Manuscripta Math., vol. 56, 1986, p. 419-427). | MR | Zbl

[Kn2] F. Knop, Der kanonische Modul eines Invariantenringes (J. of Alg., vol. 127, 1989, p. 40-54). | MR | Zbl

[Kn-Li] F. Knop et P. Littelmann, Der Grad erzeugender Funktionen von Invarianteringen (Math. Z., vol. 196, 1987, p. 211-229). | EuDML | MR | Zbl

[Kr] H. Kraft, Geometrische Methoden in der Invariantentheorie (Vieweg, Braunschweig/Wiesbaden, 1985). | Zbl

[Lu1] D. Luna, Slices étales (Bull. Soc. math. France, Mémoire, vol. 33, 1973, p. 81-105). | EuDML | Numdam | MR | Zbl

[Lu2] D. Luna, Adhérences d'orbites et invariants (Invent. Math., vol. 29, 1975, p. 231-238). | EuDML | MR | Zbl

[Sc1] G. Schwarz, Representations of simple Lie groups with regular rings of invariants (Invent. Math., vol. 49, 1978, p. 167-191). | EuDML | MR | Zbl

[Sc2] G. Schwarz, Lifting smooth homotopies of orbit spaces (Publ. Math. I.H.E.S., vol. 51, 1980, p. 37-135). | EuDML | Numdam | MR | Zbl

[Sh] O. V. Shchvartsman, Some remarks on the Chevalley theorem (Funct. Anal. and its Appl., vol. 16, n° 3, 1982, p. 237-238). | MR | Zbl

[Sl] P. Slodowy, Der Scheibensatz für algebraische Transformationsgruppen (dans Kraft, Slodowy, Springer éd. : Algebraische Transformationsgruppen und Invariantentheorie, Birkhäuser, Basel/Boston/Berlin, 1989). | Zbl

[Sp] T. Springer, Aktionen reduktiver Gruppen (dans Kraft, Slodowy) Springer éd. : Algebraische Transformationsgruppen und Invariantentheorie, Birkhäuser, Basel/Boston/Berlin, 1989). | MR | Zbl

[St1] R. P. Stanley, Hilbert functions of graded algebras (Adv. Math., vol. 28, 1978, p. 57-83). | MR | Zbl

[St2] R. P. Stanley, Combinatorics and invariant theory (dans D. K. RAY-CHAUDHURI éd. : Relations between combinatorics and other parts of mathematics, Proc. in Symp. in Pure Math., vol. 34, 1979, p. 345-356). | MR | Zbl

[VdB1] M. Van Den Bergh, Cohen-Macaulayness of modules of covariants (Invent. Math., vol. 106, 1991, p. 389-410). | EuDML | MR | Zbl

[VdB2] M. Van Den Bergh, A converse of Stanley's conjecture for SL(2) (preprint, 1991, Antwerpen). | Zbl

Cited by Sources: